# SDR EVA200202

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Make and model: Boeing 747-45E
- Aircraft serial: 27141
- Aircraft time: 42,085 hours, 6,943 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F027WWBCAC
- Condition: Burned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.DURING DES (ABOUT 7,000') C/PURSER SMELT SMOKE/OVHT WIRE(ELECT) AT R1 DR. SELECT UTILITY BUS OFF, DECLARE EMERGENCY LANDING. UNEVENTFUL LANDING.2.ON GND CHECK FOUND 24/25 HK INDIRECT CEILING LIGHT FWD CONNECTOR DAMAGED.3.PER MM REPLACE THE FLOUSCENT LIGHT AND LIGHT HOLDER. GROUND OPERATION CHECK NML.4.INSPECT THE A ZONE AREA INDIRECT CEILING LIGHT, ALL CONDITION NORMAL.
